# SDR UIEA2021110902382

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU REALIBILTY COLD START: FLT LEG CVG-SCK, 51C, FL 360. 3 ATTEMPTS, UNSUCCESFUL. APU FAULT @ 30RPM.( NOTED BY MX. MCC NOTIFIED. MDDR # 156399 REMAINS OPEN.  /  REF LP 1466236: APU COLD SOAK START, FL370, OAT-54. 1ST ATTEMPT NO EGT 26% UNSUCCESSFUL. 2ND ATTEMPT NO EGT 27% UNSUCCESSFUL, 3RD ATTEMPT NO EGT 27% UNSUCCESSFUL. INFO NOTED. THIS CLOSES MDDR 156399. )
